MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE SIZE CD 10 MM HEIGHT USE WITH PLATE 3,4; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE SIZE CD 10 MM HEIGHT USE WITH PLATE 3,4; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: femoral component item# 00596401401 lot# 61523203, stemmed tibial component item# 00598003701 lot# 63705858, all poly patella item# 00597206535 lot# 63778797, hi-fatigue bone cement item# 00112014001 lot# 18aa17380.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation because it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately one and a half months¿ post implantation due to infection.There is no additional information at this time.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations/ anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE SIZE CD 10 MM HEIGHT USE WITH PLATE 3,4
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key8939037
Report Number0001822565-2019-03667
Device Sequence Number16666027
Product Code JWH
UDI-Device Identifier00889024445536
UDI-Public(01)00889024445536
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K991581
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number00596003010
Device Lot Number63922843
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR